# SDR ALG2004F00065

- Difficulty date: September 9, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N526AL
- Make and model: Urocop EC120B
- Aircraft serial: 1281
- Engine: Tmeca ARRIU2F
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Warning Light
- Condition: False Activation
- Location: Engine
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ARRIVED AT E1107A TO PICK UP 1 PASSENGER, LOADED PASSENGER WHILE RUNNING. COMPLETED THE PRE TAKEOFF CHECKS AND BROUGHT AIRCRAFT TO A HOVER.  DURING TAKEOFF THE 1.5 SECOND WARNING WENT OFF AND NOTICED THA THE TORQUE ON THE VEMD WAS UNDERLINED AND THE NEEDLE HAD BOUNCED PAST THE MAX LIMIT.  EVENT OCCURRED DURING HOVER FLIGHT IAW PILOT OVER TORQUE INSPECTION WAS PERFORMED IAW CHAPTER 05-50-00602 OF THE MM, NO DEFECTS NOTED.
